# SDR HEEA0012460

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 214175122111
- Condition: Failed
- Location: Master Caution
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOESN'T TURN ON MASTER CAUTION LIGHT.
